# SDR UALA2012062203392

- Difficulty date: June 22, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,197 hours, 7,065 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10017
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DF836, MEASURED 1.2K OHMS TO GND AT PIN 3 OF CONNECTOR D4154P REF WDM 26-11-44, ISOLATED TO UPPER AFT DETECTOR.  REPLACED UPPER AFT FIRE LOOP DETECTOR PER AMM.  ENGINE FIRE SYSTEM OPS TEST OK.
